# SDR ABXA9900381

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN CAPTAIN'S CLEARVIEW WINDOW (EMERGENCY EXIT).  LUBRICATED CAPTAIN'S CLEARVIEW WINDOW LINKAGE, OPS CHECKED GOOD.
